Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could vomiting be side effects of taking accutane?

I have severe episodes of vomitting lasting for several days. I have undergone many tests including endoscopy, barium xray, radioactive, ultrasound, parasites. Nothing has been found. i was on a course of Accutane, 2 years ago, do you think this could be a long term side effect?
Mon, 2 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, it is common side effect.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Isotretinoin


Could vomiting be side effects of taking accutane?

Hello, Yes, it is common side effect. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist